Tamsulosin-Induced Gynecomastia: Reversible Adverse Effect

Read full text
Authors: Wendy Fiordellisi, Gregory A. Schmidt
Cited by: 1
References: 5

Abstract

A 68-year-old man with lower urinary tract symptoms on tamsulosin and tadalafil presented to his primary care physician with left breast fullness. A mammogram showed benign gynecomastia. There was no evidence of hypogonadism, hyperthyroidism, or liver or kidney disease, and he had never taken a 5α-reductase inhibitor. Upon discontinuing tamsulosin, the gynecomastia completely resolved over the ensuing 2 months. This is a case of tamsulosin-induced gynecomastia, an adverse reaction not commonly associated with α1-adrenergic receptor antagonists.

Fields of Study & Subjects

Male Breast Health Studies Body Contouring and Surgery Menopause: Health Impacts and Treatments

Publication details

Journal / source
Annals of Internal Medicine Clinical Cases
Publisher
American College of Physicians
Volume
5
Issue
7
Publication date
1 July 2026
Language
EN